Catalogo Articoli (Spogli Riviste)

OPAC HELP

Titolo:
THE LOGIC OF RECURSIVE EQUATIONS
Autore:
HURKENS AJC; MCARTHUR M; MOSCHOVAKIS YN; MOSS LS; WHITNEY GT;
Indirizzi:
KLAASSTOKSEWEG 7 NL-5443 NS HAPS NETHERLANDS INDIANA UNIV,DEPT MATH BLOOMINGTON IN 47405 UNIV CALIF LOS ANGELES,DEPT MATH LOS ANGELES CA 90024 INDIANA UNIV,DEPT COMP SCI BLOOMINGTON IN 47405 UNIV MICHIGAN,DEPT MATH ANN ARBOR MI 48109
Titolo Testata:
The Journal of symbolic logic
fascicolo: 2, volume: 63, anno: 1998,
pagine: 451 - 478
SICI:
0022-4812(1998)63:2<451:TLORE>2.0.ZU;2-E
Fonte:
ISI
Lingua:
ENG
Tipo documento:
Article
Natura:
Periodico
Settore Disciplinare:
CompuMath Citation Index
Science Citation Index Expanded
Citazioni:
23
Recensione:
Indirizzi per estratti:
Citazione:
A.J.C. Hurkens et al., "THE LOGIC OF RECURSIVE EQUATIONS", The Journal of symbolic logic, 63(2), 1998, pp. 451-478

Abstract

We study logical systems for reasoning about equations involving recursive definitions. In particular. we are interested in ''propositional'' fragments of the functional language of recursion FLR [18, 17], i.e., without the value passing or abstraction allowed in FLR. The ''pure,'' propositional fragment FLR0 turns out to coincide with the iteration theories of [1]. Our main focus here concerns the sharp contrast between the simple class of valid identities and the very complex consequence relation over several natural classes of models.

ASDD Area Sistemi Dipartimentali e Documentali, Università di Bologna, Catalogo delle riviste ed altri periodici
Documento generato il 01/12/20 alle ore 19:41:21